some of the members have stated that it does contain a fast acting snri which elevates their mood. but when i look up the ingredients i've never seen that as one of them. only that tramadol is a narcotic like pain reliever.
24 Jun 2011
Tramadol does not contain an SNRI, yet it affects serotonin and norepinephrine, making one feel slightly eurphoric. Also, after Tramadol cessation (if taken for a long period of time) one may need an SNRI while in withdrawal. If you've been taking it for a long time, do NOT go cold turkey off of this medication, as it can cause seizures. Tapering slowly is a good idea.
Best wishes to you,
24 Jun 2011
Tramadol hydrochloride is a prescription medication approved to treat moderate to moderately severe pain in adults. Currently, tramadol is not considered a controlled substance or a narcotic by the United States Drug Enforcement Administration (DEA). However, this medication has significant potential for abuse and is classified as a controlled substance in certain states.
However for more details, please seek help from a doc/pharmacist, take care, be well & safe, please.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am well aware of the habit forming qualities of benzodiazepines and SNRI /SSRI medications. Considering the detriment of the former, is there any ...
2 answers • 10 Oct 2009
I have a prescription for tramadol. I am currently detoxing from suboxone and everything is getting back to normal but my pinched nerve is driving me ...
1 answer • 26 Mar 2010
I been using vicodin, percot, oxy you name it for about a year and it was getting to be a $150 a day habit. I made up my mind that this is it and am ...
5 answers • 27 Oct 2010
... My psychiatrist mentioned it might be time to switch me to a different med like Effexor. I was curious if you tapered off the Cymbalta ...
2 answers • 21 Oct 2013